Dynamic Multinomial Ordered Choice with an Application to the Estimation of Monetary Policy Rules : Studies in Nonlinear Dynamics & Econometrics Jump to ContentJump to Main Navigation
Show Summary Details

Studies in Nonlinear Dynamics & Econometrics

Ed. by Mizrach, Bruce


IMPACT FACTOR increased in 2015: 0.517
5-year IMPACT FACTOR: 0.628

SCImago Journal Rank (SJR) 2015: 0.426
Source Normalized Impact per Paper (SNIP) 2015: 0.546
Impact per Publication (IPP) 2015: 0.419

Mathematical Citation Quotient (MCQ) 2015: 0.01

99,00 € / $149.00 / £75.00*

Online
ISSN
1558-3708
See all formats and pricing

 


Select Volume and Issue
Loading journal volume and issue information...

30,00 € / $42.00 / £23.00

Get Access to Full Text

Dynamic Multinomial Ordered Choice with an Application to the Estimation of Monetary Policy Rules

Deepankar Basu1 / Robert M de Jong2

1Ohio State University,

2Ohio State University,

Citation Information: Studies in Nonlinear Dynamics & Econometrics. Volume 11, Issue 4, ISSN (Online) 1558-3708, DOI: 10.2202/1558-3708.1507, December 2007

Publication History

Published Online:
2007-12-07

This article offers supplementary material which is provided at the end of the article.

We present a novel specification of a dynamic multinomial ordered choice model, where the latent variable is a function of strictly stationary exogenous variables and lags of the choice variable. We prove that such a model with weakly dependent errors will have a strictly stationary solution which is L-2 near epoch dependent. We also derive consistency and asymptotic normality of the maximum likelihood estimator for a probit specification of the model. We illustrate a possible application of the model by estimating a discrete version of a robust ``difference" monetary policy rule for the period 1990:2006 at a monthly frequency.

Supplementary Article Materials

Comments (0)

Please log in or register to comment.